First of all, I apologise for this post, especially as it is tea time! Had no real bowel issues during radiotherapy and I never needed loperamide at all. Now I am having a fair amount of mucus with a bowel movement and for a few hours afterwards. Is this normal and has it happened to anyone else? Thinking it is a side effect of the radio, and may need some immodium! No pain, just IBS symptoms. Hope all is well and everyone is coping with the heat? Especially Tivoli, who must be hotter than us all in Greece! Much love, h x
Hi Helen :-)
Am sitting in the shade by an open window wearing very liitle :-) It is the political situation here that is proving hotter than the weather!
Your symptoms do sound as though they might be post-radiation, though I couldn't say for sure, probably worth a chat with your team? and of course liquid aloe vera probably wouldn't do any harm
Enjoy your summer weather! Must be Wimbledon??
Be lucky :-)
Bless you tivoli, it sounds like a worrying situation over in Greece! My bowels are much improved now, must have been something I ate. I had eaten weetabix and think it may have been the high fibre content! It does seem to flare up if I eat a lot of healthy stuff! Back to the crappy food! Yes, Wimbledon is on and people are complaining about the heat! Xxx
Complaining about the heat! Lawks! I thought they'd just be happy it wasn't grey and wet for once :-)
It's funny how the old digestive system is happy with what it's used to, I was brought up on high-fibre healthy and anything white just blocks me up horribly.
Glad you're back to normal again, enjoy the tennis and the strawberries :-)
Be lucky :-)